[Home ] [Archive]   [ فارسی ]  
:: Main :: About :: Current Issue :: Archive :: Search :: Submit :: Contact ::
:: Volume 6, Issue 2 (Vol.6- No.2 2008) ::
مجله ندا 2008, 6(2): 16-18 Back to browse issues page
کاربرد تابع چگالی آنتروپی ماکسیمم در محاسبات توزیع ثروت در اقتصاد
Hosein Ansari 1, Hamid Lashkari, Gholamhosein Yari
Abstract:   (6733 Views)
This article has no abstract.
Full-Text [PDF 84 kb]   (108 Downloads)    
Type of Study: translate |
Send email to the article author

Add your comments about this article
Your username or Email:

CAPTCHA


XML   Persian Abstract   Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Ansari H, Lashkari H, Yari G. کاربرد تابع چگالی آنتروپی ماکسیمم در محاسبات توزیع ثروت در اقتصاد. مجله ندا. 2008; 6 (2) :16-18
URL: http://neda.irstat.ir/article-1-89-en.html


Volume 6, Issue 2 (Vol.6- No.2 2008) Back to browse issues page
نشریه دانشجویی آمار (ندا) NEDA: Student Statistical Journal
Persian site map - English site map - Created in 0.06 seconds with 31 queries by YEKTAWEB 3991